# SDR T17A201307228001

- Difficulty date: July 19, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N840TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 10,268 hours, 7,192 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080064
- Part serial: P1212CA
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 1 GENERATOR FAILED.  THE NR 2 GENERATOR AMMETER WAS THEN SHOWING A FLUCTUATION OF BETWEEN 60-300 AMPS. INVESTIGATION REVEALED NR 2 STARTER GENERATOR FAILED.  AFTER REPLACING UNIT, THE SYSTEM FUNCTION TESTED GOOD.
